# SDR IPXA2025101589962

- Difficulty date: October 4, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 29,000 hours, 10,691 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Window
- Component: Window
- Component part number: 141T483568
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS DID NOT RESET. REPLACED POWER PLUG TERMINALS FOR J8 PER SWPM 20-30-12. WINDOW HEAT OPS CHECK GOOD PER AMM 30-41-00. THIS CLEARS THIS MEL. PLACARD REMOVED. DMP REVERSED. TERMINALS INSTALLED & TORQUED PER AMM 56-11-02. VERIFIED INSTALL OF NR 2 SLIDING WINDOW PER GMM 04-02 AND AMM 56-11-02.
